On modified Picard and Gauss—Weierstrass singular integrals

Authors

  • L. Rempulska
  • Z. Walczak

Abstract

We introduce a certain modification of the Picard and Gauss—Weierstrass singular integrals and prove approximation theorems for them.

Published

25.11.2005

Issue

Section

Short communications

How to Cite

Rempulska, L., and Z. Walczak. “On Modified Picard and Gauss—Weierstrass Singular Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 11, Nov. 2005, pp. 1577–1584, https://umj.imath.kiev.ua/index.php/umj/article/view/3710.